A simple local multiplier algebra

Pere Ara*, Martin Mathieu

*Corresponding author for this work

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We present a class of approximately finite dimensional C*-algebras whose local multiplier algebras are simple with real rank zero and stable rank one.

Original languageEnglish
Pages (from-to)555-564
Number of pages10
JournalMathematical Proceedings of the Cambridge Philosophical Society
Volume126
Issue number3
DOIs
Publication statusPublished - May 1999

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A simple local multiplier algebra'. Together they form a unique fingerprint.

  • Cite this